# SDR AALA202211111261

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 30,038 hours, 12,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TEST OF EMERGENCY LIGHT SYSTEM, FOUND LIGHT EXTERIOR AT L2 DOOR INOPERATIVE. REMOVED AND REPLACED L2 EXTERIOR EMERGENCY LIGHT PER AMM 33-51-04.
